View : 35 Download: 0

Constructing pairing-friendly curves with variable CM discriminant

Title
Constructing pairing-friendly curves with variable CM discriminant
Authors
Lee H.-S.Park C.-M.
Ewha Authors
이향숙박철민
SCOPUS Author ID
이향숙scopus
Issue Date
2012
Journal Title
Bulletin of the Korean Mathematical Society
ISSN
1015-8634JCR Link
Citation
vol. 49, no. 1, pp. 75 - 88
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
A new algorithm is proposed for the construction of Brezing- Weng-like elliptic curves such that polynomials defining the CM discrim- inant are linear. Using this construction, new families of curves with variable discriminants and embedding degrees of k∈{8, 16, 20, 24}, which were not covered by Freeman, Scott, and Teske [9], are presented. Our result is useful for constructing elliptic curves with larger and more exible discriminants. © 2012 The Korean Mathematical Society.
DOI
http://dx.doi.org/10.4134/BKMS.2012.49.1.075
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE